# SDR DALA2023091207460

- Difficulty date: September 10, 2023
- Submitted: September 12, 2023
- Operation: Air carrier
- Aircraft: N837DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31948
- Aircraft time: 27,479 hours, 10,619 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 4919013) LT OVERWING EMERGENCY SIGNS AND LIGHTS ASSOCIATED WITH BATTERY PACK M1694 INOP. REPLACED BATTERY PACK M1694 IAW B737 AMM 33-51.
